# SDR QXEA0101042

- Difficulty date: June 8, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 33,760 hours, 41,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AT FRAME 3820/3870 AND MAIN ENTRANCE DOOR TORSION BOX CONNECTION ANGLE HAS CORROSION AT A RIVE TAIL. REPAIRED IAW FOKKER SRM 51-30-02.
